# SDR FDEA2020070211301

- Difficulty date: June 21, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA70919
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LEFT SIDE STATION Y535, OUTBOARD FLOOR PANEL 231EF FOUND WITH SEVERAL PUNCTURES.  MAIN DECK CARGO COMPARTMENT LEFT SIDE STATION Y535, OUTBOARD FLOOR PANEL 231EF REMOVED PER AMM 53-21-09-4, FABRICATED PER DRAWING SRZ-25-005 REVISION R AND INSTALLED PER AMM 53-21-09-4.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
